# SDR UIEA2015061200304

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 66,943 hours, 11,719 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 60920101
- Part serial: DTA5203
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 3 ENG EGT INDICATION INTERMITTENTLY & INOPERATIVE.  LOST INDICATION TWICE IN FLIGHT, NR 3 ENG EGT LOWER THERMOCOUPLE CABLE HARNESS REPLACED IAW MM 77-21-02-004-001, REF LP 720674.  ACCOMPLISHED ENG RUN UP IAW MM 71-00-00 FOR EGT HARNESS REPLACEMENT & ALL INDICATIONS NORMAL.
